Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 752673, 10 pages
http://dx.doi.org/10.1155/2014/752673
Research Article

An Analysis on Local Convergence of Inexact Newton-Gauss Method for Solving Singular Systems of Equations

Department of Mathematics and Physics, Quzhou University, Quzhou 324000, China

Received 6 January 2014; Accepted 9 March 2014; Published 26 March 2014

Academic Editors: M. Han and Y. Xia

Copyright © 2014 Fangqin Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fangqin Zhou, “An Analysis on Local Convergence of Inexact Newton-Gauss Method for Solving Singular Systems of Equations,” The Scientific World Journal, vol. 2014, Article ID 752673, 10 pages, 2014. doi:10.1155/2014/752673